A MONTE-CARLO PROCEDURE FOR THE DETERMINATION OF THE RELAXATION-TIME CONSTANT OF SPIN SYSTEMS


Creative Commons License

KOKTEN H., YALABIK M.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.23, no.20, pp.4519-4523, 1990 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 20
  • Publication Date: 1990
  • Doi Number: 10.1088/0305-4470/23/20/013
  • Journal Name: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.4519-4523